# SDR BSYA200600024

- Difficulty date: September 12, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N22427
- Make and model: Piper PA-31-350
- Aircraft serial: 318152065
- Aircraft time: 12,661 hours, 12,661 cycles
- Engine: Lyc LTIO540J2BD
- Engine time: 788 hours, 788 cycles
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Condition: Lack Of Lube
- Location: Turbocharger
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT WAS SURGING AFTER TAKEOFF, RETURNED TO BASE BUF.  MAINTENANCE LUBED TURBOCHARGER WASTE GATE, GROUND RUN GOOD.
